# SDR AALA201711199006

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 13,279 hours, 2,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: D5237106020400
- Condition: Deformed
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL 235, CABIN ALTITUDE KEPT CLIMBING TO 9550 FEET INLET, EXTRACT AND OUTFLOW VALVES ALL FULLY CLOSED. CABIN DIFFERENTIAL WAS 4.2 PSI.  UNABLE TO MAINTANIN CABIN PRESSURIZATION UNTIL DESCENDING.  DECLARED EMERGENCY AND LANDED WITHOUT ISSUE.  MAINTENANCE FOUND FORWARD CARGO DOOR SEAL AT TOP LEFT CORNER DEFORMED AND NOT SEALING PROPERLY. REPLACED FORWARD CARGO DOOR SEAL IAW MM 52-31-18.  AIRCRAFT WAS GROUNDED.
